# SDR REXA2020020570144

- Difficulty date: January 7, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 29,002 hours, 19,398 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH690332165
- Condition: Corroded
- Location: Bs 501-517
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON STRINGER 26RH BTW FS501 AND FS517 ON FWD CARGO COMPARTMENT (SM) (C1) (TCI: 461000-924)
SUMMARY: ON NRC. 00143 CORROSION LEVEL 1 ON STRINGER 26RH BTW FS501 AND FS517 ON FWD CARGO COMPARTMENT WAS REMOVED PER CRJ-900 SRM 51-21-06-
001-001-A01 PRA. 5 E AND FOUND WITHIN LIMITS PER EA NO: CRJ953-10244 REV IR
